# SDR DALA2024100909861

- Difficulty date: October 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 AFT CARGO STRINGER FOUND CORROSION AT STA 1373 S39L, CORRECTIVE ACTION: REPAIRED DAMAGED AREA PER B767-400 SRM 53 -00-03 (0594701)
